Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Got the implant, blood when wiping?!

 - UBBFriend: Email this page to someone!    
Author Topic: Got the implant, blood when wiping?!
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post 
Hi,
So I've had the Nexplanon implant since the end of October 2012 so about 3 months I think?
Anyway a month after I had it I had constant bleeding for around 3 weeks so was put on the Pill to help regulate my bleeding as recommended by my nurse AND my doctor so Ive had a second opinion about it, since then everythings been fine hardly any side effects until today when I wiped I had some blood, I had my withdrawal bleed from the Pill last week so its not that and I've been taking my pill on time and not missed one so it can't be the implant causing the bleeding can it?!
Other symptoms I've had is burning when I pee and a discomfort "down below" that kind of comes and goes, did think it was cystitis so I've been drinking a load of water to try to flush it out until I can see the doctor so is it cystitis causing this? I'm really freaking out [Frown]

[ 02-03-2013, 02:08 PM: Message edited by: Holly xo ]

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Hopefully, before you got the implant, your healthcare providers either told you or gave you some basic information on it, which included -- as the usual pamphlets on it do -- the information that the most common side effect of the implant is spotting, and some users may even have it daily.

But for sure, adding another hormonal method when you're already using one can amplify the side effects of either, and make more side effects more likely.

But if you are also, as it sounds, having some symptoms which suggest a UTI, you'll want to get that looked into either way. If the bleeding is only coming from your urethra (which you can easily determine by wiping carefully after urinating), then you want to get seen ASAP, as that can indicate a serious urinary tract or kidney infection.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post 
My nurse never mentioned spotting just maybe a constant heavy bleed but I imagine spotting is quite common on the implant.
The bloods only there when I wipe after I pee, I'm running a bit of a fever so I guess its just a UTI just worried me a bit as I've never had spotting before.

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
I'm sorry to hear they didn't: in education/training on talking to people about the implant, a person is generally told to advise potential users about the common side effect of frequent spotting.

If you also have a fever though, and you are ONLY seeing blood from your urethra (as in, you're not wiping your vaginal opening at all when you are seeing this blood), then this doesn't sound, though, like it has anything to do with the implant. That's about vaginal spotting.

With a fever and bleeding coming from the urinary tract, THAT sounds like a potentially severe infection, and I'd suggest getting healthcare ASAP.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3